Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Diahrrea...for a year,or for life?
Sep 24, 2006

I was on zerit,kaletra,viread...and i had diahrea for a year,then the Doc changed zerit to retrovir cos of lipoatrophy...i am still with diahrea,getting thinner,my ass looks like a raisin,when will this lipo....stop?i prefer to die...i look like a old woman...no fat under my skin,my legs hurt...is this life ?

Response from Dr. Henry

Both Kaletra and Viread can cause loose stools. Retrovir may not help the fat problems from Zerit much . I would discuss with your HIV specialist whether other drugs are an options for you and whether your loose stools can be evaluated or better treated. Diet and exercise and hormone evauations may help some. KH



Previous
testosterone query
Next
What can I do to rid Myopathy?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement